Complutense University Library

Monodromy conjecture for some surface singularities

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (2002) Monodromy conjecture for some surface singularities. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 35 (4). pp. 605-640. ISSN 0012-9593

[img]
Preview
PDF
415kB

Official URL: http://smf4.emath.fr/Publications/AnnalesENS/

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this work we give a formula for the local Denef–Loeser zeta function of a superisolated singularity of hypersurface in terms of the local Denef–Loeser zeta function of the singularities of its tangent cone. We prove the monodromy conjecture for some surfaces singularities. These results are applied to the study of rational arrangements of plane curves whose Euler–Poincaré characteristic is three.


Item Type:Article
Uncontrolled Keywords:Topological zeta function; Monodromy conjecture; Local Denef-Loeser zeta function; Superisolated singularity of hypersurface; Rational arrangements of plane curves
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:13339
Deposited On:29 Sep 2011 10:02
Last Modified:06 Feb 2014 09:46

Repository Staff Only: item control page